# SDR SWIA202264080

- Difficulty date: January 10, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 20,616 hours, 11,365 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM SEAT TRACK CORRODED AS MARKED FR 82-85.   (C CHECK RO 01/28/2022)    / REPAIRED LH FLOOR BEAM SEAT TRACK FR 82-85 BY SPLICING SEAT TRACK REF EMB ETD2022-170-001077.
